# SDR AU981015

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3112696
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE NR 4 BEARING CAGE FAILED.  METAL CONTAMINATION OF OIL SYSTEM.
